RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1996, Volume 41, Issue 3, Pages 677–682 (Mi tvp3182)  

This article is cited in 4 scientific papers (total in 4 papers)

Short Communications

On a definition of the integral of a random function

V. M. Radchenko

National Taras Shevchenko University of Kyiv, The Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/tvp3182

Full text: PDF file (386 kB)

English version:
Theory of Probability and its Applications, 1997, 41:3, 597–601

Bibliographic databases:

Received: 14.03.1992

Citation: V. M. Radchenko, “On a definition of the integral of a random function”, Teor. Veroyatnost. i Primenen., 41:3 (1996), 677–682; Theory Probab. Appl., 41:3 (1997), 597–601

Citation in format AMSBIB
\Bibitem{Rad96}
\by V.~M.~Radchenko
\paper On a definition of the integral of a~random function
\jour Teor. Veroyatnost. i Primenen.
\yr 1996
\vol 41
\issue 3
\pages 677--682
\mathnet{http://mi.mathnet.ru/tvp3182}
\crossref{https://doi.org/10.4213/tvp3182}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1450086}
\zmath{https://zbmath.org/?q=an:0887.60003}
\transl
\jour Theory Probab. Appl.
\yr 1997
\vol 41
\issue 3
\pages 597--601
\crossref{https://doi.org/10.1137/TPRBAU000041000003000532000001}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XZ71800019}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3182
  • https://doi.org/10.4213/tvp3182
  • http://mi.mathnet.ru/eng/tvp/v41/i3/p677

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Radchenko V., “Mild solution of the heat equation with a general stochastic measure”, Studia Mathematica, 194:3 (2009), 231–251  crossref  mathscinet  zmath  isi  scopus
    2. Radchenko V., Zaehle M., “Heat equation with a general stochastic measure on nested fractals”, Statistics & Probability Letters, 82:3 (2012), 699–704  crossref  mathscinet  zmath  isi  scopus
    3. Bodnarchuk I.M., “Regularity of the Mild Solution of a Parabolic Equation With Stochastic Measure”, Ukr. Math. J., 69:1 (2017), 1–18  crossref  mathscinet  isi  scopus
    4. Bodnarchuk I.M. Radchenko V.M., “Wave Equation in a Plane Driven By a General Stochastic Measure”, Theory Probab. Math. Stat., 98 (2018), 70–86  mathscinet  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:195
    Full text:36
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019